A Generalization of Two q-Identities of Andrews

Kuo Jye Chen, H. M. Srivastava

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)


The main object of the present paper is to give a unification (and generalization) of two interesting q-identities which were proven recently by George E. Andrews. Some related results involving the Fibonacci numbers are also considered.

Original languageEnglish
Pages (from-to)381-386
Number of pages6
JournalJournal of Combinatorial Theory. Series A
Issue number2
Publication statusPublished - 2001 Aug

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics
  • Computational Theory and Mathematics

Fingerprint Dive into the research topics of 'A Generalization of Two q-Identities of Andrews'. Together they form a unique fingerprint.

Cite this